# SDR DL72W002001

- Difficulty date: October 13, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N2812W
- Make and model: Boeing 727247
- Aircraft serial: 20868
- Aircraft time: 78,709 hours, 53,459 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM E-1 LTR CK N/R 87, APPROX 1 INCH CRACK IN STG 18A HORIZ FLANGE 9 INCHES FWD OF AFT EDGE.  REPAIRED PER M/M 53-12-0 LEVEL 1 REPAIR.
